`a`
Communications on Pure and Applied Analysis (CPAA)
 

Regularity of the solution of a nonlinear wave equation

Pages: 1099 - 1115, Volume 9, Issue 4, July 2010      doi:10.3934/cpaa.2010.9.1099

 
       Abstract        Full Text (222.5K)       Related Articles

Út V. Lê - Department of Mathematical Sciences, P.O. Box 3000, FIN-90014 University of Oulu, Finland (email)

Abstract: The paper deals with the regularity of the weak solution of a nonlinear initial-boundary value problem given by a semi-linear wave equation with space-time dependent coefficients and a boundary-like antiperiodic condition.

Keywords:  The Faedo-Galerkin method, initial-boundary value problem, regularity, solvability, semi-linear wave equation, uniqueness.
Mathematics Subject Classification:  Primary: 35L15, 35L70; Secondary: 35A05, 35B65.

Received: July 2009;      Revised: February 2010;      Available Online: April 2010.